# SDR USAA040051

- Difficulty date: February 25, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH 3 CRACKS, 2 INCHES, 2.5 INCHES AND .5 INCHES, BS 727D S23R-S24R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.  (M)
